# SDR DALA2025061004413

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,944 hours, 12,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 EMERGENCY LIGHT ON THE WALL OF THE 4L LAVATORY IS BROKEN AND HANGING. CORRECTIVE ACTION: RE-INSTALLED LIGHT ASSY PER A330 AMM 33-51. OK FOR SERVICE. (1015205)
